RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2004, Volume 16, Number 3, Pages 50–56 (Mi mm332)  

Numerical algorithm of solving 2d anisotropic parabolic equations

O. L. Kritskii

Tomsk Polytechnic University

Abstract: A modification of implicit 2D «$\alpha$$\beta$» iterative algorithm is considered. After this method is applied to numerical solving of anisotropic parabolic equation with boundary conditions of third kind. In modification a new factors as time dependence, normal derivative and diffusive matrix took into account. This factors change a structure of well known algorithm significantly. To improve a performance of constructed iterative method the boundary conditions are approximated by the second order finite differential space scheme. Algorithm was written in a matrix form. The convergence and stability of this iterative process are proved.

Full text: PDF file (653 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 28.08.2003

Citation: O. L. Kritskii, “Numerical algorithm of solving 2d anisotropic parabolic equations”, Matem. Mod., 16:3 (2004), 50–56

Citation in format AMSBIB
\Bibitem{Kri04}
\by O.~L.~Kritskii
\paper Numerical algorithm of solving 2d anisotropic parabolic equations
\jour Matem. Mod.
\yr 2004
\vol 16
\issue 3
\pages 50--56
\mathnet{http://mi.mathnet.ru/mm332}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2061746}
\zmath{https://zbmath.org/?q=an:1047.65077}


Linking options:
  • http://mi.mathnet.ru/eng/mm332
  • http://mi.mathnet.ru/eng/mm/v16/i3/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:361
    Full text:148
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020